Journal article icon

Journal article

TUNNEL-JUNCTIONS ON 1/2/4-Y-BA-CU-O SINGLE-CRYSTALS

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICA C More from this journal
Volume:
235
Pages:
1913-1914
Publication date:
1994-12-01
DOI:
ISSN:
0921-4534
Pubs id:
pubs:66404
UUID:
uuid:2305822c-e8f2-49fe-8dd9-05d49763a060
Local pid:
pubs:66404
Source identifiers:
66404
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP